# SDR AALA20150805001

- Difficulty date: August 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 49,654 hours, 23,826 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  FLIGHT ATTENDANT REPORTED ELEC FUMES SMELL, GENERATING FROM THE LT AFT LAVATORY AREA.  FOUND LAVATORY BALLAST BURNED UP.  R & R AFT LAVATORY LIGHT BALLAST IAW 33-26-13.
